# SDR COMA0760101

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 27,198 hours, 24,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5120 - PASSENGER DOOR OTR HANDLE CAUTION MESSAGE INFLIGHT.  A/C DIVERTED TO GSO AND LANDED SAFELY.  TRANSFERRED TO DMI LIST 52-70-01-1.
